Interstitial lung disease probably caused by imipramine

Prasanna R. Deshpande, Ranjani Ravi, Sinddalingana Gouda, Weena Stanley, Manjunath H. Hande

Research output: Contribution to journalArticle

Abstract

Drugs are rarely associated with causing interstitial lung disease (ILD). We report a case of a 75-yearold woman who developed ILD after exposure to imipramine. To our knowledge, this is one of the rare cases of ILD probably caused due to imipramine. There is need to report such rare adverse effects related to ILD and drugs for better management of ILD.

Original languageEnglish
JournalAmerican Journal of Therapeutics
Volume21
Issue number2
DOIs
Publication statusPublished - 01-01-2014

Fingerprint

Imipramine
Interstitial Lung Diseases
Pharmaceutical Preparations

All Science Journal Classification (ASJC) codes

  • Pharmacology
  • Pharmacology (medical)

Cite this

Deshpande, Prasanna R. ; Ravi, Ranjani ; Gouda, Sinddalingana ; Stanley, Weena ; Hande, Manjunath H. / Interstitial lung disease probably caused by imipramine. In: American Journal of Therapeutics. 2014 ; Vol. 21, No. 2.
@article{ed84689f2a4a470fb66287e87508e79b,
title = "Interstitial lung disease probably caused by imipramine",
abstract = "Drugs are rarely associated with causing interstitial lung disease (ILD). We report a case of a 75-yearold woman who developed ILD after exposure to imipramine. To our knowledge, this is one of the rare cases of ILD probably caused due to imipramine. There is need to report such rare adverse effects related to ILD and drugs for better management of ILD.",
author = "Deshpande, {Prasanna R.} and Ranjani Ravi and Sinddalingana Gouda and Weena Stanley and Hande, {Manjunath H.}",
year = "2014",
month = "1",
day = "1",
doi = "10.1097/MJT.0b013e318245ce81",
language = "English",
volume = "21",
journal = "American Journal of Therapeutics",
issn = "1075-2765",
publisher = "Lippincott Williams and Wilkins",
number = "2",

}

Interstitial lung disease probably caused by imipramine. / Deshpande, Prasanna R.; Ravi, Ranjani; Gouda, Sinddalingana; Stanley, Weena; Hande, Manjunath H.

In: American Journal of Therapeutics, Vol. 21, No. 2, 01.01.2014.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Interstitial lung disease probably caused by imipramine

AU - Deshpande, Prasanna R.

AU - Ravi, Ranjani

AU - Gouda, Sinddalingana

AU - Stanley, Weena

AU - Hande, Manjunath H.

PY - 2014/1/1

Y1 - 2014/1/1

N2 - Drugs are rarely associated with causing interstitial lung disease (ILD). We report a case of a 75-yearold woman who developed ILD after exposure to imipramine. To our knowledge, this is one of the rare cases of ILD probably caused due to imipramine. There is need to report such rare adverse effects related to ILD and drugs for better management of ILD.

AB - Drugs are rarely associated with causing interstitial lung disease (ILD). We report a case of a 75-yearold woman who developed ILD after exposure to imipramine. To our knowledge, this is one of the rare cases of ILD probably caused due to imipramine. There is need to report such rare adverse effects related to ILD and drugs for better management of ILD.

UR - http://www.scopus.com/inward/record.url?scp=84896401235&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84896401235&partnerID=8YFLogxK

U2 - 10.1097/MJT.0b013e318245ce81

DO - 10.1097/MJT.0b013e318245ce81

M3 - Article

VL - 21

JO - American Journal of Therapeutics

JF - American Journal of Therapeutics

SN - 1075-2765

IS - 2

ER -